# SDR NOCA03007

- Difficulty date: February 7, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N768NA
- Make and model: Boeing 767-300
- Aircraft serial: 29898
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S417T51013
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID GALLEY LT SIDE E-PATH LIGHT STRIP ONLY HALF IS ILLUMINATED.  REMOVED AND REPLACED E-PATH LIGHT STRIP AS PER AMM 33-51-00.  OPS CHECKS OK.
